MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO TEMNO EVOLUTION; BIOPSY NEEDLE KIT

MERIT MEDICAL SYSTEMS MEXICO TEMNO EVOLUTION; BIOPSY NEEDLE KIT
Catalog Number CTT1820/B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A lot number was reported, and a review of the manufacturing history record is in progress.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a ct bone biopsy the needle broke apart within the patient in three separate pieces.Part of the needle is still lodged within the patients bone.[ifu states not intended for use in bone].
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
TEMNO EVOLUTION
Common Device Name
BIOPSY NEEDLE KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
MDR Report Key10863885
Report Number3011642792-2020-00014
Device Sequence Number14103686
Product Code FCG
UDI-Device Identifier00884450443408
UDI-Public884450443408
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K024120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue NumberCTT1820/B
Device Lot NumberI1788356
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;